Vesties’ Village

Notifications
Clear all

Covid-19 Vaccine side effects

17.3 K Posts
2263 Users
40197 Reactions
2.1 M Views
(@porschep)
New Member
Joined: 3 years ago
Posts: 1
 

@malsgirl71 I took one dose and I’m having vertigo I’m wondering if I will have it with the second dose I’m scared because I don’t feel normal. Then when people who don’t believe in the vaccine keep trying to tell me how bad taking it is it just gets even worse


   
ReplyQuote
(@yoki)
Very Active Member
Joined: 3 years ago
Posts: 121
 
Posted by: @bella

@yoki Hi, any update on your floaters issue? Are they gone away now or how is it? 

Unfortunately, floaters are permanent. You get used to them eventually.


   
ReplyQuote
(@yoki)
Very Active Member
Joined: 3 years ago
Posts: 121
 
Posted by: @debber

Received Pfizer vaccine Feb 6th, then again on Feb 27th. For several last 3 months have felt worsening dizzy spells that don't seem to go away completely. Some days are so bad I have to stay in bed. Seems the vaccine is causing inflammation in my inner ear. Also, was diagnosed with Osteoarthritis in my hips last week. Again, I am concerned that vaccine is causing inflammation in my body.  Is anyone getting better with time?

After the first Pfizer shot, it took six months for the side effects to resolve. Still have tinnitus and blurred vision.


   
ReplyQuote
 Nano
(@hidden1959)
Active Member
Joined: 3 years ago
Posts: 29
 
Posted by: @maia

VAERS is the national reporting system for vaccine injuries.  Only about 1% of side effects and injuries are reported despite it being mandatory by medical staff.  Most are not even aware of the requirement.  Fortunately the general public can report their own side effects and side effects of others.  Please everyone on this thread, report your side effects even if you are unsure they were caused buy the vaccine.  This is the only way a wider audience will be made aware and potentially spare others from the same effects.  Please share the web page information also as the general population is still widely unaware of its existence.   https : // vaers.hhs. gov  <-spaces added.  copy, paste, and remove spaces to visit the page.  

I reported mine 


   
catm and catm reacted
ReplyQuote
 Nano
(@hidden1959)
Active Member
Joined: 3 years ago
Posts: 29
 
Posted by: @maia

VAERS is the national reporting system for vaccine injuries.  Only about 1% of side effects and injuries are reported despite it being mandatory by medical staff.  Most are not even aware of the requirement.  Fortunately the general public can report their own side effects and side effects of others.  Please everyone on this thread, report your side effects even if you are unsure they were caused buy the vaccine.  This is the only way a wider audience will be made aware and potentially spare others from the same effects.  Please share the web page information also as the general population is still widely unaware of its existence.   https : // vaers.hhs. gov  <-spaces added.  copy, paste, and remove spaces to visit the page.  

I reported mine 


   
ReplyQuote
(@baiseren)
New Member
Joined: 3 years ago
Posts: 4
 

It has been 2 weeks + 2 days after my 2nd moderna vaccine shot. My symptons didn't worsen compared to my problems before the 2nd shot. I still have a little dizziness, but it definitely didn't get worse after the 2nd shot. So I am quite happy I took the 2nd shot 🙂


(@romaina)
Active Member
Joined: 3 years ago
Posts: 43
 

This fatigue and this fog are so exhausting on a daily basis ... I get up after a 10am night exhausted I weighed myself at least 10 times this week to see if I was not losing weight. I am afraid of having cancer without knowing it ... I am 32 years old I was in great shape before I do not understand how a vaccine can have such an effect ... 2 months that I fight against that ..


(@dizzzy2021)
Active Member
Joined: 3 years ago
Posts: 57
 

@romaina you are not alone.Its not cancer.we Are almost the same here.I have brain fog and head aches also now 6 weeks post vax.The bad thing is that it its never ending.I saw some people here first they declared recovered but again the side effects returns.this makes me hopless and nervous!!!untortunately we dont have some doctors or experts here to help us in a scientific way.


   
ReplyQuote
 Jean
(@jeank)
Active Member
Joined: 3 years ago
Posts: 88
 

@romaina No, you do not have cancer, rest assured. I am 6 weeks post-vaccination, 4 weeks of having symptoms. Just back from the doctor's - again - but this time they were candid enough to admit it might be from COVID/vaccine (I've had both).

They've said there's no cause for worry if it doesn't go away in a month, but what we should bare in mind is that even if we - the ones suffering - cannot detect improvements, however small they may be, those around us might, so dialogue is imperative for morale. No one knows anything tangible, yet that shouldn't deter us from trying to get well. 

Look, I don't otherwise have a sunny disposition, had many relapses during this last month that left me broken and depressed, but matters are gradually getting better. I strongly believe you'll be just as good as you were before, hang in there!! 


   
ReplyQuote
(@apollo)
Active Member
Joined: 3 years ago
Posts: 34
 

@cathymason 10 weeks this sunday


   
ReplyQuote
(@amir)
New Member
Joined: 3 years ago
Posts: 3
 

@jess my second dose is due on the 16th of august and I’m not having shit this again in my body ,From the last three days again my symptoms getting worst like dull brain and diziness 


   
KitKat, Tiff, Sia and 5 people reacted
ReplyQuote
(@debber)
New Member
Joined: 3 years ago
Posts: 2
 

@yoki I am glad to hear you are feeling better. I hope today is better for me. Yesterday was really bad. Thanks for responding. 


   
ReplyQuote
(@sinovac)
New Member
Joined: 3 years ago
Posts: 2
 
Posted by: @mexvaxed

I live in Mexico and got vaccinated with Sinovac vaccine (2 shots needed, it's made of the actual 'weakened' virus). There's not much information of this vaccine online, hence I started looking for similar side effects of other vaccines and thankfully found this place, which made me feel better as I'm not the only one.

Got my 1st shot on June 3rd, no immediate side effects. After 8-10 days I develop heavy brain fog and tinnitus in both ears. I didn't think it was the vaccine at all, I thought it was me. Brain fog so bad that I couldn't function, which let to episodes of depression and anxiety. I decided to let it flow and see if it got better. I Brain fog was getting better but very slowly. I stopped coffee and alcohol. I don't suffer of any other illness, nor take any medication. After about 5 weeks, I felt almost normal. Brain fog gone and tinnitus much less annoying.

However, it was time for my second shot. I got my second shot (July 24th) and after about 5 days my brain fog started again (not too heavy this time so far) and my tinnitus came back (same intensity as before)

Now I don't feel as depressed and anxious as from my first shot, I saw that my body overcame it after about 5 weeks (not completely, but to a level that I was feeling almost normal). So I'm hoping this goes away in its own again.

@mexvaxed could I ask you if you have a history of:

1) Normal sinus infections/allergies e.g. dust/pollen etc?  

2) Ear infections or impacted ears aka you need to get your ears cleaned out by doctors every so often? 

3) What's the Sinovac dosing spacing in Mexico? 

A week after my first dose, bad chills for a night and then a bad headache to heavy head feeling for a few days BUT no "brain fog." I did not want to suffer any sudden dizziness causing me to fall or something as I had been warned it was a side effect. So I kept my my head lying down / rested and never felt dizzy. Now I feel like I just had a sinus infection that I am recovering from - even though I did not really have a sinus infection... 

I had done ALOT of checking (including this forum, yet another reason I avoided the mRNAs etc!) and took Sinovac to AVOID the deadlier mRNAs/Astra ones. Everyone said no to mild side effects with Sinovac - even PRC friends who just warned of cold symptoms and possible dizziness. So barring an immediate allergic reaction, I am not worried about an inactivated vaccine like Sinovac permanently messing me up like these other doggy vaccines have obviously done to people!

But the time period is too short b/w shots where I am in Asia. I want to be fully recovered from the sinus symptoms and then have my ears cleaned out by a doctor (as I know they are probably plugged). Then decide on a second shot BUT mainly to have an insurance policy to refuse mRNAs that Biden/Fauci/Big Pharma is hell bent on injecting every American with! 


 Nano
(@hidden1959)
Active Member
Joined: 3 years ago
Posts: 29
 
Posted by: @dizzzy2021

@polarman i have similar issue now almost 6 weeks post first jab.dizzy+headache+ear fullness+brain fog its much better now but not fully recovered.which medicen you recieve?

What are you taking to make it better


(@romaina)
Active Member
Joined: 3 years ago
Posts: 43
 

thank you very much for your encouragement I had lost 3kg in 2 weeks and before knowing this forum I did not know what I had ... Since then I am a little reassured but if like you there are times during the day or this 'is hard. The good stuff I got back to my normal weight and I am not losing so yes it must not be a serious illness. I'm just coming out of 3 weeks of work and I really fought to finish my day on my feet. Finally 2 weeks of vacation I hope I will be able to recover a bit.


   
ReplyQuote
Page 439 / 1151